Normal view MARC view ISBD view

The Annals of probability.

Published by : Institute of Mathematical Statistics (Hayward, Calif. [etc.]) Physical details: v. 26 cm. ISSN:0091-1798
Tags from this library: No tags from this library for this title. Log in to add tags.
Item type Current location Collection Call number Vol info URL Status Notes Date due Barcode
Continuing Resources Continuing Resources School of Theoretical Physics
Library
Journals v. 27 (1999)- Not for loan
E-Journal E-Journal School of Theoretical Physics
Online journal http://projecteuclid.org/DPubS?service=UI&version=1.0&verb=Display&handle=euclid.aop Not for loan Access to full text from 1973+

Also issued online.

An official journal of: Institute of Mathematical Statistics.

SERBIB/SERLOC merged record

This is a serial

There are 1 subscription(s) associated with this title.

At library: School of Theoretical Physics

Location: Library

Subscription from: to: now (current)

The 5 latest issues for this subscription:

Issue # Publication date Received date Status Note
Vol 47, No 4 (Jul. 2019) 08/28/2019 09/04/2019 Arrived
Vol 47, No 3 (May 2019) 06/28/2019 06/27/2019 Arrived
Vol 47, No 2 (Mar. 2019) 04/28/2019 04/12/2019 Arrived
Vol 47, No 1 (Jan. 2019) 02/28/2019 01/25/2019 Arrived
Vol 46, No 6 (Nov. 2018) 12/28/2018 01/25/2019 Arrived

More details

There are no comments for this item.

Log in to your account to post a comment.